# SDR IPXA1666361

- Difficulty date: April 20, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 41,576 hours, 12,859 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 145T19292
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE RT BS 955 REAR SPAR BULKHEAD FITTING AREA CORROSION CRACK FOUND ON 6 O/C POSITION AT TEE FITTING OUTBOARD LAYER APPROX .1250" IN DEPTH.  FUSELAGE RT BS 955 REAR SPAR BULKHEAD AREA TEE FITTING REPLACED AND INSTALLED IAW EO B767-5350-17922-H, APPENDIX "D", ORIGINAL MATERIAL IS 7075-T73 DIE FORGING, CORROSION CRACK ON 6 O/C POSITION AT OTBD LAYER APPROX .1250" IN DEPTH, THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR.
